on May 02, 2010 @ 04:17 pm|
hey all! i've been on the pill for five years and have recently been thinking about going off the pill. i was switched to a generic brand of the BCP because i can't afford the name brand (marvellon) anymore and i'm not enjoying the side effects (head aches, bloating. weight gain, mood swings ect.). i thought about switching back to marvelon but i'm not sure i want to be on the pill anymore. if i do decide to stop taking birth control what side effects can i expect?
|Many different options! on May 18, 2010 @ 11:18 am|
I'm not sure what would happen if you stopped taking any birth control, except for the fact that your chances of getting pregnant will obviously increase drastically.
Have you thought of changing birth control completely? There's many different kinds out there, including Depo Provera (The needle/shot), the patch, the Nuva Ring (I use this), spermicide and condoms, diaphrams, getting your tubes tied, etc.
I really REALLY recommend the Nuva Ring.
You insert it into the vagina and keep it in for 3 weeks. On the 4th week, you take it out, and have your period! It's as simple as that!
I have added a review on the Nuva Ring if you'd like to read it.
|it really depends on May 18, 2010 @ 12:47 pm|
Just like a woman's adjustment to The Pill varies widely, so does the reaction to stopping The Pill.
This can range from timing of your period (some get it immediately after quitting, and some have a longer than average wait time), to emotional swings, to hormonal imbalance that can affect your health, skin, etc etc. Some lucky girls have no noticeable side effects.
However, in my experience, these effects are short lived. I had a longer adjustment time getting used to the Pill in the first place.
If you find you are really struggling with coming off, check with your doc to make sure that all's well.